On expansive chaotic maps in G-spaces

Authors

  • Salah Abid university professor
  • Ihsan Kadhim university professor

DOI:

https://doi.org/10.14419/ijamr.v3i3.2286

Published:

2014-06-25

Abstract

References

Aoki, N. and Hiraide, K. Topological Theory of Dynamical Systems. , North Holland Mathematical Library, North-Holland, Amsterdam (1994).

Arhangel'skii, A. and Tkachenko, M. Topological Groups and Related Structures, Atlantis Press, World Scientific, (2008).

Choi, T.and Kim, J. Decomposition Theorem on G-Spaces. , Osaka Journal of the Indian Mathematical, 46(2009), no.1, 87-104.

Das, R.Expansive self-homeomorphism on G-Spaces. , Periodica Math.Hungarica, 31(1995), 123-130.

Das, R. .On G-Expansive Homeomorphisms and Generators, the Journalof the Indian Mathematical Society. New Series, 72(2005), no., 1-4, 83-89.

Das, R. And Das, T. .Topological Transitive of Uniform Limit Function on G-Spaces, The Journal of Mathematical Analysis, 6 (2012), no.29-32, 1491-1499.

Das, R. and Das, T.Chaos of Product Map on G-Spaces, Int. Journal of Math. Forum, 8(2013), no.13, 647-652.

Das, R. and Das, T. .A note on Representation of Pseudovariant Maps., Math. Solvaca 62(2012).no.1, 137-142.

Das, R. and Das, T.On Properties of G-Expansive Homeomorpisms. , Math. Solvaca62 (2012).no.3, 531-538.

Das, R. and Das, T.On Extension of G-Expansive Homeomorpisms, the Journal of the Indian Mathematical Society. New Series, 67(2000), no.1-4, 35-41.

Devaney, R.L. An Introduction to Chaotic Dynamical Systems. , Addison-Wesley, 1989.

Gottschalk,W. and Hedlund,G. .Topological Dynamics. , Amer, Math, Soci(1955) .

Husain, T.Introduction toTopological groups. , W.B. Saunders Company Philadelphia And London (1966) .

Kumar, V.On Chaotic and Fractals in General Topological Spaces., P.H.D. Cochin University of Science and Technology under Faculty of Science. 2001.

Richeson, D. and Wiseman, J.Positive Expansive Homeomorphisms of Compact Spaces, IJMS 54(2004), 2907-2910.

Shah,E. and Das, T. .Consequence of Shadowing Property ofG-Spaces. ,Int.Journal of Math. Analysis, 7(2013), no.12, 579-588.

Shah, E. and Das, T.On Pseudo Orbit tracing Property of G-Spaces. , JP Journal of Geometry and Topology, 3(2003), no.2, 101-112.

Utz,, W.R. .Unstable Homeomorphism. Proceedings of the American Mathematical Society, 1(1950), 769-774.

Willard, S. General Topology. , Addison-Westy Pub.co, Inc.1970.

View Full Article: